# SDR 0104849856

- Difficulty date: November 30, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 61,130 hours, 62,783 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Line check in ATL, the LH pylon closure rib at STA yn164 was found cracked at the lightening hole lower edge. Repaired per EA 98-185355.
